# SDR YENA2024011600053

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 78,901 hours, 28,230 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR ON HANDLE CUT OUT ACCESS DOOR 824 AFT AVIONIC COMPARTMENT / EVALUATED REWORK LOCATED ON HANDLE CUT OUT ACCES DOOR 824 AFT AVIONIC COMPARTMENT AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW A320 SRM 52-41-00-283-001 FIG 001 SHEET 1-2. THIS REPAIR IS CATEGORY B AND REQUIRED INSPECTION THRESHOLD FROM TIME OF ADL /REPAIR EMBODIMENT AT 60000FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS OF TBD IAW A320 SRI 52-41-00-205-005, TABLE 001. ALL WORK ACCOMPLISHED ON AEROMAN WO 2023-361/1 NR 2023 - 708458
